Nebraska, 2015

Hail and Damaging Wind in Nebraska, July 15, 2015

July 15, 2015 · NWS GID · 2 events in 2 counties and zones

Several small, discrete supercells developed late in the afternoon on this Wednesday, and continued into the evening. While there were many reports of wall clouds and funnel clouds, these storms did not produce much severe weather.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
$100,000
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

Several small, discrete supercells developed late in the afternoon on this Wednesday, and continued into the evening. While there were many reports of wall clouds and funnel clouds, these storms did not produce much severe weather. Most storms exhibited classic supercell characteristics on radar, with some supercells splitting. The only confirmed severe weather was 1.5 inch hail in Red Cloud, which is in Webster county, and a measured wind gust of 67 mph near the town of Chester, in southern Thayer county.

These storms formed north of a cold front that moved through the previous night and became stationary over northern Kansas. In the upper-levels, a subtropical high was over Texas, with a ridge extending north to Minnesota. Troughs were along the East Coast and over the western United States. A shortwave trough was embedded, in the western trough, from Montana south to Utah. Surface temperatures were in the lower to middle 80s, with dewpoints in the upper 60s and lower 70s. Mid-level lapse rates were low, resulting in MLCAPE between 1000 and 2000 J/kg. Deep layer shear was 30-35 knots. Low-level (0-3 km) SRH was between 150 and 300 m2/s2. However, 0-1 km shear was less than optimal, between 10 and 15 knots. While this environment was supportive of supercells, the lack of low-level shear may have contributed to the lack of tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Jul 15, 4:45 PM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 15, 4:45 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CDT WED JUL 15 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 251 PM CDT WED JUL 15 2015

STRONG MESOSCALE CONVECTIVE VORTICITY /MCV/ SYSTEM WORKED OVER THE
FORECAST AREA AND HAS SIGNIFICANTLY ALTERED THE IDEA OF SEVERE
WEATHER BEING A MAJOR PLAYER TODAY/TONIGHT. THAT DOESN/T  MEAN
THERE IS NO RISK...BUT CERTAINLY ITS A MUCH SMALLER RISK THAN IT
WAS.

THE MCV PASSING HAS RESULTED IN MORE SUBSIDENT TYPE PATTERN IN ITS
WAY AND SUPPRESSED AFTERNOON CONVECTION. SEVERAL MODELS HAVE SHIFTED
THE MAIN SEVERE FOCUS TO THE EAST...OR BEGAN HIGHLIGHTING STORM
POTENTIAL MUCH UP FROM THE SOUTH. THIS 2ND TREND SEEMS TO BE OUR
NEXT CONCERN. WEAKISH SURFACE BOUNDARY IN WESTERN KANSAS WILL BE A
FOCUS FOR DEVELOPMENT BY EVENING AS THE NEXT RIDGE RIDING SHORTWAVE
MOVES NORTHEAST FROM COLORADO. INCREASING INSTABILITY WITH TEMPS
RISING INTO THE MID 90S WILL BE THE STARTING POINT FOR ISOLATED TO
SCATTERED THUNDERSTORMS IN CENTRAL/SOUTHEAST KANSAS...WHICH WILL
REACH NORTHEAST INTO NORTH CENTRAL KANSAS THIS EVENING. WILL HAVE TO
WATCH FOR THE ISOLATED SEVERE STORM IN THIS AREA. BY LATE EVENING
THERE SHOULD BE SOME SPREAD UP INTO SOUTH CENTRAL NEBRASKA MAINLY IN
THE HASTINGS/GRAND ISLAND AREAS AND POINTS EAST. A FEW STRONG STORMS
MAY LINGER UNTIL ABOUT MIDNIGHT BEFORE THINGS TAPER OFF AND END BY
DAWN. STILL FAIRLY MUGGY AND WARM TONIGHT...THOUGH MAYBE A FEW
DEGREES COOLER THAN LAST NIGHT. FOR THURSDAY DURING THE DAY...WE
SEEM TO BE BETWEEN SYSTEMS...AND HAVE KEPT THE FORECAST DRY.
TEMPERATURES WILL RETURN TO ABOVE NORMAL AGAIN THURSDAY
AFTERNOON...AIDED A BIT BY A TOUCH LESS HUMID /THOUGH STILL HUMID/
AIR FROM A WEAK WESTERLY FLOW. THIS WILL BE MOST NOTICEABLE IN
WESTERN AREAS. LOOK FOR HEAT INDEX VALUES OF AROUND 100 DEGREES IN
NORTH CENTRAL KANSAS AND SOME PARTS OF FAR SOUTHERN NEBRASKA.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 401 PM CDT WED JUL 15 2015

PRECIPITATION-WISE/SEVERE WEATHER: NOT TO STATE THE OBVIOUS...BUT
GIVEN THAT DETERMINING THE PRECIPITATION/THUNDERSTORM TIMING AND
CHANCES DURING EVEN THESE FIRST 24 HOURS IS PROVING A CHALLENGE
(SEE SHORT TERM SECTION ABOVE)...WE WANT TO REMIND FOLKS NOT TO
GET TOO CAUGHT UP IN THE DETAILS REGARDING THIS DAY 3-7 TIME
FRAME...AS THEY ARE CERTAINLY SUBJECT TO MODIFICATION WITH TIME.
THAT BEING SAID...ESSENTIALLY EVERY DAY/NIGHT FORECAST PERIOD
(WITH THE SOLE EXCEPTION OF MONDAY) CURRENTLY FEATURES AT LEAST A
BASELINE 20 PERCENT CHANCE OF SHOWERS/STORMS WITHIN PARTS OR ALL
OF THE CWA. WHILE MOST OF THIS 6-DAY TIME FRAME FEATURES FAIRLY
WEAK MID-UPPER LEVEL FORCING TYPICAL OF MID-SUMMER...THERE IS A
STRONGER WAVE PUSHING THROUGH THE REGION DURING THE SATURDAY
NIGHT-SUNDAY NIGHT TIME FRAME...AND ACCORDINGLY...THE OVERALL
HIGHEST VALUES/COVERAGE OF POPS IN THE 30-50 PERCENT RANGE ARE
CONCENTRATED DURING THESE 36 HOURS. AS FOR SEVERE THUNDERSTORM
CHANCES...AGAIN ITS A TYPICAL MID-SUMMER PATTERN...MEANING THAT
ALTHOUGH INSTABILITY VALUES WILL LIKELY BE SUPPORTIVE OF AT LEAST
ISOLATED SEVERE STORMS ON VARIOUS DAYS/NIGHT...DEEP-LAYER WIND
SHEAR WILL GENERALLY BE ON THE WEAK SIDE EXCEPT FOR THE
AFOREMENTIONED TIME FRAME OF STRONGER FORCING THIS WEEKEND...BUT
EVEN THEN...IT IT TOO SOON TO TELL HOW WELL THE TIMING OF
FORCING/INSTABILITY/SHEAR WILL MELD TOGETHER. AS A RESULT...AGREE
WITH SPC IN KEEPING ANY SEVERE WEATHER CHANCES IN THE SATURDAY-
TUESDAY TIME FRAME AS "PREDICTABILITY TOO LOW" FOR NOW. IN THE
NEARER-TERM...MAINLY KS PORTIONS OF THE CWA COULD (LOW-CONFIDENCE)
SEE A LIMITED RISK OF STRONG-SEVERE STORMS ON THURSDAY
EVENING...WITH THE MARGINAL RISK OF SEVERE THEN ENCOMPASSING MUCH
OF THE LOCAL AREA FRIDAY AFTERNOON-NIGHT AS A SOMEWHAT-MODEST
SHORTWAVE TROUGH MOVES IN AND INTERACTS WITH LOW- LEVEL
CONVERGENCE ALONG PRIMARILY A SURFACE TROUGH THAT SHOULD SET UP
SHOP JUST WEST OF THE CWA DURING PEAK HEATING.

TEMPERATURES/HEAT INDEX: IN SHORT...WE ARE LOOKING AT TWO REGIMES
HERE. FIRST OFF...ASSUMING THAT POSSIBLE CONVECTIVE
DEBRIS/STUBBORN CLOUDS DO NOT "MESS" THINGS UP...FRIDAY-SATURDAY
ARE LOOKING LIKE RATHER HOT DAYS WITH HIGH TEMPS SOMEWHERE IN THE
90S MOST AREAS...AND AROUND 100 IN KS ZONES. THEN...AT LEAST BASED
ON THE LATEST TIMING...A DECENT COLD FRONT BY SUMMER STANDARDS
PASSES THROUGH FOR SUNDAY...WITH HIGHS ONLY AIMED INTO THE LOW-MID
80S IN MOST NEBRASKA ZONES...BUT STILL UPPER 80S TO LOW 90S IN KS.
THIS SUNDAY COOL-DOWN MARKS A TRANSITION...AS THE ENSUING MONDAY-
WEDNESDAY TIME FRAME IS PRELIMINARY EXPECTED TO FEATURE FAIRLY
"NORMAL" READINGS IN THE MID-80S TO LOW-90S RANGE. AS FOR HEAT
INDEX...IT IS LOOKING MORE LIKELY THAT BOTH KS ZONES AND ALSO SOME
COUNTIES MAINLY EAST OF HIGHWAY 281 IN NEBRASKA WILL SEE VALUES
RISE INTO THE 100-105 RANGE BOTH FRIDAY AND SATURDAY
AFTERNOON...AND THIS HAS BEEN ADDED TO THE LATEST HAZARDOUS
WEATHER OUTLOOK (HWOGID) GIVEN THAT IT IS NEAR-ADVISORY CRITERIA
OF 105. AT THIS TIME...CONFIDENCE IS NOT HIGH IN THE NEED FOR A
FUTURE HEAT ADVISORY...BUT WILL ESPECIALLY NEED TO WATCH THE FAR
SOUTHEASTERN CWA ON SATURDAY IN CASE TRENDS WORSEN. OVERNIGHT LOW
TEMPS ON MOST NIGHTS SHOULD MAINLY AVERAGE IN THE MID-60S TO LOW
70S...NOTHING THAT UNUSUAL AT ALL.

WRAPPING THINGS UP WITH A FAIRLY BRIEF LOOK AT DAY-TO-DAY
EXPECTATIONS/TRENDS IN 12-24 HOUR BLOCKS:

THURSDAY EVENING/NIGHT: RIGHT OFF THE BAT...UNCERTAINTY IS THERE
REGARDING SHOWER/THUNDERSTORM CHANCES. ALTHOUGH HAVE LEFT THE
MAJORITY OF THE CWA (INCLUDING THE TRI-CITIES) VOID OF ANY PRECIP
CHANCES THROUGH THE NIGHT...HAVE MAINTAINED SLIGHT POPS BOTH IN
THE SOUTHERN (MAINLY KS) CWA AND ALSO IN A FEW FAR NORTHEAST
COUNTIES IN THE EVENING TO ACCOUNT FOR SOME MODELS DEPICTING
DEVELOPMENT ALONG A WEAK SURFACE FRONT PUSHING INTO THE AREA...AND
ALSO A WEAK DISTURBANCE ACROSS THAT SHOULD MAINLY FOCUS ACROSS THE
SOUTHERN HALF OF KS. AT LEAST FOR NOW...AM EXPECTING THE POST-
MIDNIGHT HOURS TO BE DRY AREA-WIDE.

FRIDAY DAYTIME-NIGHT: AS NOTED ABOVE...THE ENTIRE CWA RESIDES IN A
MARGINAL RISK OF SEVERE STORMS PER THE SPC DAY 3
OUTLOOK...PRIMARILY FOR THE AFTERNOON-EVENING HOURS AS STORMS ARE
GENERALLY EXPECTED TO INITIALLY DEVELOP WEST-SOUTHWEST OF THE
AREA NEAR A SURFACE TROUGH DURING THE AFTERNOON/EARLY EVENING AND
THEN PROPAGATE EAST DURING THE LATER EVENING/NIGHT INTO MORE OF
THE AREA. HAVE MAINTAINED DRY CONDITIONS FOR FRIDAY MORNING FOR
NOW...AS IT SHOULD TAKE WELL INTO THE AFTERNOON TO GET POTENTIAL
STORMS GOING.

SATURDAY DAYTIME-NIGHT: ALTHOUGH CURRENTLY EXPECT THE MAJORITY OF
THE CWA TO MAKE IT THROUGH THE DAY DRY (WITH ONLY SOME LOW POPS IN
BOTH FAR EASTERN/WESTERN ZONES)...SOMEWHAT BETTER STORM CHANCES
COULD BEGIN TO ARRIVE SATURDAY NIGHT AS THE LEADING EDGES OF
FORCING WITH AN INCOMING WAVE APPROACHES FROM THE NORTHERN
ROCKIES.

SUNDAY DAYTIME-NIGHT: ALTHOUGH STILL KEPT SAFELY BELOW "LIKELY"
RANGE...THIS 24-HOUR FEATURES THE OVERALL-BEST BET FOR PRECIP IN
THE EXTENDED PERIODS...AS SEASONABLY-DECENT FORCING PASSES BY IN
THE FORM OF A SHORTWAVE TROUGH TRAVERSING THE NORTHERN/CENTRAL
PLAINS...ALONG WITH A NOTICEABLE SURFACE COLD FRONT BY JULY
STANDARDS.

MONDAY DAYTIME-NIGHT: IN THE WAKE OF THE DEPARTING SYSTEM...HAVE THE
DAY HOURS VOID OF PRECIP CHANCES CWA-WIDE...BUT ALREADY BY MONDAY
NIGHT SOME HIGHLY-UNCERTAIN SLIGHT POPS RETURN TO WESTERN ZONES.

TUESDAY DAYTIME-WEDNESDAY DAYTIME: ALTHOUGH BROAD-BRUSHED 20-30
POPS ARE CURRENTLY FEATURED THROUGHOUT THIS TIME FRAME...THE
LATEST ECMWF/GFS RUNS SUGGEST THAT MOST OF THE CWA COULD VERY WELL
REMAIN DRY THE MAJORITY OF THE TIME. LOTS OF UNCERTAINTY AT THIS
DAY 6-7 RANGE OF COURSE.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 539 PM CDT WED JUL 15 2015

MAIN CONCERN FOR THE TAF PERIOD IS TIMING OF ANY CONVECTION
LATER THIS EVENING AND INTO TONIGHT. SO FAR ACTIVITY REMAINS WELL
WEST OF THE TERMINALS AND FORECAST MODELS SUGGEST THAT CONVECTION
SHOULD HOLD OFF UNTIL AFTER DARK AND ACTIVITY MAY REMAIN SOUTH OF
KGRI AND KEAR. HARD TO TELL ATTM AND HAVE MAINTAINED A VCTS FOR
POTENTIAL ACTIVITY. WINDS WILL REMAIN FAIRLY VARIABLE TONIGHT
BEFORE TRANSITIONING SOUTHWEST AND WEST ON THURSDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

SHORT TERM...MORITZ
LONG TERM...PFANNKUCH
AVIATION...FAY
Hazardous weather outlook, Jul 15, 4:26 PM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
526 PM CDT WED JUL 15 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
526 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THOUGH THERE IS STILL A SLIGHT RISK FOR SEVERE WEATHER ACROSS MOST
OF THE OUTLOOK AREA...THE COVERAGE OF THUNDERSTORMS APPEARS
ISOLATED TO SCATTERED AT BEST. THERE REMAINS THE RISK FOR LARGE
HAIL AND DAMAGING WIND GUSTS WITH THE STRONGEST STORMS.

IT APPEARS THE MOST LIKELY AREA FOR A FEW STRONG OR SEVERE
THUNDERSTORMS WILL BE ACROSS NORTH CENTRAL KANSAS AND FAR
SOUTHERN NEBRASKA UNTIL AROUND MIDNIGHT. THUNDERSTORMS WILL
DEVELOP IN KANSAS AND SLIDE NORTHEAST. THE THUNDERSTORMS SHOULD
DIMINISH IN INTENSITY OVERNIGHT AS THEY TRY TO SLIP INTO SOUTH
CENTRAL NEBRASKA...BUT STILL MAY PRODUCE SOME SMALL HAIL AND GUSTY
WINDS AFTER MIDNIGHT...ESPECIALLY SOUTHEAST OF GRAND ISLAND AND
HASTINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE ARE VARIOUS CHANCES FOR THUNDERSTORMS WITHIN THE OUTLOOK
AREA FROM THURSDAY EVENING THROUGH TUESDAY. ALTHOUGH CONFIDENCE
IS CURRENTLY LOW IN THE DETAILS...THERE IS A MARGINAL RISK FOR
SEVERE STORMS ON THURSDAY EVENING MAINLY IN NORTH CENTRAL
KANSAS...AND THEN ACROSS THE ENTIRE OUTLOOK AREA FRIDAY AFTERNOON
AND EVENING. ANY POTENTIAL RISK FOR SEVERE STORMS BEYOND FRIDAY
EVENING WILL BE ADDRESSED IN FUTURE OUTLOOKS.

EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY...HEAT INDEX VALUES
IN THE 100 TO 105 RANGE ARE EXPECTED WITHIN NORTH CENTRAL
KANSAS...WITH VALUES THIS HIGH ALSO CREEPING INTO SOUTH CENTRAL
NEBRASKA ON FRIDAY AND SATURDAY...MAINLY EAST OF HIGHWAY 281.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR A BRIEF TIME UNTIL MIDNIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 15, 5:51 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
651 PM CDT WED JUL 15 2015

NEZ084-160015-
FRANKLIN NE-
651 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 715 PM CDT...

AT 650 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UPLAND...OR 30 MILES EAST OF HOLDREGE...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELL AND UPLAND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4035 9893 4034 9873 4020 9873 4018 9874
      4027 9896
TIME...MOT...LOC 2350Z 218DEG 16KT 4027 9884

FAY
Special weather statement, Jul 15, 6:23 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT WED JUL 15 2015

KSZ018-160045-
OSBORNE KS-
723 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSBORNE COUNTY UNTIL 745
PM CDT...

AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LURAY...OR 12 MILES NORTHEAST OF RUSSELL...MOVING NORTHEAST AT 30
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN OSBORNE
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3923 9893 3928 9849 3914 9850 3913 9890
      3913 9897
TIME...MOT...LOC 0022Z 204DEG 25KT 3905 9876

FAY
Local storm report, Jul 15, 6:56 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             6 SW HUNTER             39.18N 98.49W
07/15/2015  E0.50 INCH       OSBORNE            KS   PUBLIC

&&

GUERRERO

The radar

The Grand Island radar (KUEX), 26 km away, was scanning. The volume nearest the first event began at 00:56 UTC.

Open the radar archive at this moment

Event by event

1 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Webster

When
July 15, 6:58 PM CST
Where
Webster County, Red Cloud
Measured
1.5 in hail
Property damage
$15,000
Crop damage
$100,000
Reported by
Trained Spotter
Coordinates
40.100, -98.530

Thunderstorm Wind, Thayer

When
July 15, 8:39 PM CST
Where
Thayer County, 3 mi E of Chester
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
40.020, -97.563

This gust was measured by the PECAN project team.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2015Every state in 2015This day in weather historyWarnings in Nebraska, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582678, 582680.